# SDR 9503539874

- Difficulty date: March 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48108
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Retract Switches
- Condition: Failed
- Location: Le Flap Syst
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH INTO DTW, SLAT DISAGREEMENT LIGHT REMAINED ON AFTER SLATS WERE EXTENDED FOR LANDING.  NO ABNORMAL ROLL WAS NOTICED.  CAPTAIN DECLARED AN EMERGENCY AND ACCOMPLISHED A SUCCESSFUL 'FLAP ONLY' LANDING.  REPLACED THE SLAT RETRACT SWITCHES AND SLAT CONTROL LEVER SWITCH.  OPERATIONAL CHECK OK.  AIRCRAFT RETURNED TO SERVICE.
